Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 4, Pages 757-766
http://dx.doi.org/10.1155/S0161171286000911

On the cardinality of solutions of multilinear differential equations and applications

Department of Mathematics, University of Iowa, Iowa City, Iowa 52242, USA

Received 18 October 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ioannis K. Argyros, “On the cardinality of solutions of multilinear differential equations and applications,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 757-766, 1986. https://doi.org/10.1155/S0161171286000911.